# SDR UALA2013032001725

- Difficulty date: March 19, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 71,612 hours, 26,279 cycles
- Engine: Pwa PW2037
- Engine time: 75,303 hours, 25,997 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 7791005
- Part serial: 115
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

NR 1ENG FLAME OUT.  REMOVED AND REPLACED FUEL PUMP AS PER AMM, FUEL CONTROL AS PER AMM AND ALSO EEC AS PER MM 73-21-04.
